# SDR SWIA201439766

- Difficulty date: October 21, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 31,406 hours, 26,421 cycles
- System (JASC): 5240 · Service Doors
- Part: Tube
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HARNESS CONVOLEX TUBING DAMAGED.  C-CHECK, REPLACED THE SERVICE DOOR HARNESS CONVOLEX TUBING IAW REO.
